# SDR SWAA111156

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 22,056 hours, 12,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 149A8109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FRAME CLIP CRACKED AT BS 867, LBL 10.  REMOVED AND REPLACED CLIP PER SRM AND BAC DWG.
